MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 GL AP 3.2MM OSTEO GD PIN LONG; EXTREMITY INSTRUMENTS : PIN GUIDES

DEPUY ORTHOPAEDICS, INC. 1818910 GL AP 3.2MM OSTEO GD PIN LONG; EXTREMITY INSTRUMENTS : PIN GUIDES
Catalog Number 213020000
Medical Device Problem Codes Component Missing (2306); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that when the item arrived at the office, the package which should have held a global osteotome guide pin, was empty.A hospital and surgery not involved.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: examination of the returned packaging confirms the reported event of a missing pin within the packaging.The root cause is attributed to human error.Nr(b)(4) has been opened to document the supplier scar (supplier corrective action request) due to the reported event.There was a correct typo for the quantity and amount at final inspection but do not believe this would have led to the part not being included in the package.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GL AP 3.2MM OSTEO GD PIN LONG
Common Device Name
EXTREMITY INSTRUMENTS : PIN GUIDES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7503361
Report Number1818910-2018-59332
Device Sequence Number13498727
Product Code LXH
UDI-Device Identifier10603295090809
UDI-Public10603295090809
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number213020000
Device Lot NumberAF1006001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2018
Initial Date Received by Manufacturer 04/13/2018
Supplement Date Received by Manufacturer05/22/2018
06/12/2018
Initial Report FDA Received Date05/10/2018
Supplement Report FDA Received Date05/24/2018
06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1